Heavy + Dysport
I had dysport injected into my frown lines, and crows feet. On day 2 I had terrible dry eyes, but are getting better with the help of some basic... READ MORE
I had dysport injected in my forehead 8 days ago. Although, my forehead looks really smooth….I literally cannot move it or raise my eyebrows.... READ MORE
I recently had only 15 units of dysport injected into my forehead. I feel like I have the heaviness of the forehead and slightly droopy eyebrows but... READ MORE
I had Dysport injected 10 days ago to treat my frown lines. I had great results (and lift) but ended up with a weird wrinkle over the lateral portion... READ MORE
I had 2 Dysport injections done on my forehead and a little bit around my eyes. That was almost 2 years ago. Immediately after the injections my... READ MORE
Four Days After Getting Dysport Treatment in the Crows Feet I Felt Heavyness Above my Eyes but my Eyelids Are Not Drooping.
I went to see an opthamologist, and he says that my eyes are fine. What is causing the heavyness above my eyes then? Again, I do not have droopy eye... READ MORE
How can I correct a heavy brow after Dysport? How long will it take for relief? Suggestions? Fillers? Surgery?
I was injected with dysport into my forehead and brow.I asked to have my movement remain, just to soften the lines. In 1 week my right brow was... READ MORE
I am very worried! I had dysport injected in my forehead 3 days ago and now I can't move it! Feels heavy! Is something wrong?
It kicked in about 3 days after the injection. I can barely raise my eyebrows and i can not frown at all. It almost feels like there is a heavy metal... READ MORE
How long does it take dysport to completely wear off? I still have a very heavy feeling with my eyebrows 6 months later.
I had dysport at the beginning of february to forehead. But I still have a very heavy feeling with my eyebrows and it's strainful to move them. Could... READ MORE
I had 70 units put in forehead and brow area 11 days ago and my chin front and back of neck feel tight, heavy and maybe numb or thick. Could this be a... READ MORE
Can Dysport cause acne? Second course of Dysport and now my forehead is breaking out, never had this issue before. (photos)
I noticed I started getting a couple pimples in the days following the treatment. I thought maybe it was irritation from the numbing cream. It is now... READ MORE